Search


 
Issue Title
 
Vol 71, No 1 (2017) Some properties for \(\alpha\)-starlike functions with respect to \(k\)-symmetric points of complex order Abstract  PDF
H. E. Darwish, A. Y. Lashin, S. M. Sowileh
 
Vol 66, No 1 (2012) On certain general integral operators of analytic functions Abstract  PDF
B. A. Frasin
 
Vol 54, No 2 (2010) An extension of the univalence criterion for a family of integral operators Abstract  PDF
Erhan Deniz, Halit Orhan
 
Vol 70, No 1 (2016) Third Hankel determinant for starlike and convex functions with respect to symmetric points Abstract  PDF
D. Vamshee Krishna, B. Venkateswarlu, T. RamReddy
 
Vol 67, No 2 (2013) Coefficient bounds for some subclasses of p-valently starlike functions Abstract  PDF
C. Selvaraj, O. S. Babu, G. Murugusundaramoorthy
 
Vol 65, No 2 (2011) The Lowner-Kufarev representations for domains with analytic boundaries Abstract  PDF
Dmitri Prokhorov
 
Vol 71, No 1 (2017) The Riemann-Cantor uniqueness theorem for unilateral trigonometric series via a special version of the Lusin-Privalov theorem Abstract  PDF
Raymond Mortini
 
Vol 54, No 1 (2010) On the order of starlikeness and convexity of complex harmonic functions with a two-parameter coefficient condition Abstract  PDF
Agnieszka Sibelska
 
1 - 8 of 8 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"